IJPAM: Volume 90, No. 3 (2014)

FUZZY $(r, s)$-MINIMAL SEMIOPEN SETS AND
FUZZY $(r, s)$-$M$ SEMICONTINUOUS MAPPINGS
ON FUZZY $(r, s)$-MINIMAL SPACES

Young Key Kim$^1$, Won Keun Min$^2$
$^1$Department of Mathematics
MyongJi University
Youngin, 449-728, KOREA
$^2$Department of Mathematics
Kangwon National University
Chuncheon, 200-701, KOREA


Abstract. We introduce the concept of fuzzy $(r, s)$-minimal semiopen set on a fuzzy $(r, s)$-minimal space. We also introduce the concept of fuzzy $(r, s)$-$M$ semicontinuous mapping which is a generalization of fuzzy $(r, s)$-$M$ continuous mapping, and investigate characterization of fuzzy $(r, s)$-$M$ semicontinuity.

Received: July 5, 2013

AMS Subject Classification: 54C08

Key Words and Phrases: fuzzy minimal structures, $(r, s)$-minimal open, $(r, s)$-minimal semiopen, $(r, s)$-minimal preopen, fuzzy $(r, s)$-$M$ continuous, fuzzy $(r, s)$-$M$ semicontinuous

Download paper from here.



DOI: 10.12732/ijpam.v90i3.5 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 90
Issue: 3